Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count

- 26%

$23.73

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare
Category: Tag:


Price: $32.00 - $23.73
(as of Jan 19,2023 19:04:03 UTC – Details)



Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.
Is Discontinued By Manufacturer ‏ : ‎ No
Item model number ‏ : ‎ 305730199018
Date First Available ‏ : ‎ August 5, 2011
Manufacturer ‏ : ‎ GlaxoSmithKline
ASIN ‏ : ‎ B004XMBQJ0
Country of Origin ‏ : ‎ USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More

Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
Nighttime or Daytime sinus medicine for adults and children 12 years and older
Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
HSA and FSA eligible product

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count”

Your email address will not be published. Required fields are marked *

Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count

$23.73

365productsonline.com
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart